MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE ACTIN FS ACTIVATED PTT REAGENT

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE ACTIN FS ACTIVATED PTT REAGENT
Catalog Number 10445710
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens healthcare diagnostics inc.Has investigated the provided information to determine the cause of the falsely high activated partial thromboplastin time (aptt) patient results on multiple patients generated on a sysmex cs-5100 analyzer after quality control (qc) failure.No product non-conformance nor system issue could be identified.The instrument performed as expected.A high deviation of quality control was clearly displayed to the user.The deviation is visible for the affected (2) two days in the qc chart.The instrument and the qc protocol detected and displayed the issue.The customer did not adequately react to the qc error information in the pop-up window of the instrument screen.The instrument and reagent are performing according to specifications.No further evaluation of this device is required.Mdr 9610806-2018-00018 was filed for the same event.
 
Event or Problem Description
Falsely high, flagged activated partial thromboplastin time (aptt) patient results on multiple patients were generated on a sysmex cs-5100 analyzer after quality control (qc) failure.These results were reported to the physician(s).The same patient samples were repeated on a different sysmex cs-5100 (with acceptable qc) and lower aptt patient results were generated.It is unknown if the repeat results were reported out to the physician(s).There are no reports of patient intervention or adverse health consequences due to the discordant high, flagged patient results.

Brand Name
DADE ACTIN FS ACTIVATED PTT REAGENT
Common Device Name
DADE ACTIN FS ACTIVATED PTT REAGENT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil von behring strasse 76
marburg, 35041
GM  35041
MDR Report Key7228071
Report Number9610806-2018-00017
Device Sequence Number987551
Product Code GGW
UDI-Device Identifier00842768003844
UDI-Public00842768003844
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K811589
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/30/2019
Device Catalogue Number10445710
Device Lot Number538530
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2018
Initial Report FDA Received Date01/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1